Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Notes on Diagonal Coinvariants of the Dihedral Group
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-9961-383X
2010 (English)In: Canadian mathematical bulletin, ISSN 0008-4395, Vol. 53, no 4, 602-613 p.Article in journal (Refereed) Published
Abstract [en]

The bigraded Hilbert function and the minimal free resolutions for the diagonal coinvariants of the dihedral groups are exhibited, as well as for all their bigraded invariant Gorenstein quotients.

Place, publisher, year, edition, pages
2010. Vol. 53, no 4, 602-613 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-27690DOI: 10.4153/CMB-2010-066-7ISI: 000284443100003Scopus ID: 2-s2.0-84866386413OAI: oai:DiVA.org:kth-27690DiVA: diva2:380278
Note
QC 20101221Available from: 2010-12-21 Created: 2010-12-20 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Boij, Mats

Search in DiVA

By author/editor
Boij, Mats
By organisation
Mathematics (Div.)
In the same journal
Canadian mathematical bulletin
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 39 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf